I have an 8 year old son who has been on vyvance for around 2yrs. Just recently he was off the meds for a week and exspirianced tremors. When meds became available and he took his first dose the tremors went away. A week latter he started having urinary incontence around the same time every day and is more emotional. Is anyone else having the same issue?
The tremors you report seem to be withdrawal symptoms. Your son may need to taper off the drug and not stop all at once. Vyvanse side effects do include these: quick to react or overreact emotionally, and rapidly changing moods, among other things. Less common and reportable to the Dr. asap are these symptoms: shakiness in the legs, arms, hands, or feet and sweating, trembling or shaking of the hands or feet while on the drug. For more information go to this link:
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jun 2010 • 2 answers
Posted 15 Oct 2010 • 2 answers
Attention Deficit Hyperactivity Disorder (ADHD) - Is anyone on vyvanse? I'm thinkin about switching?
Posted 30 Sep 2011 • 4 answers
Posted 20 Jan 2012 • 7 answers
Posted 8 Apr 2013 • 2 answers